# SDR 2022FA0000725

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: General aviation
- Aircraft: N99209
- Make and model: Univar 415C
- Engine: Cont C85*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 3 Cylinder
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

EMERGENCY LANDING, ACCIDENT INVESTIGATION, DUE POWER LOSS.  FOUND NR 3 CYLINDER EXHAUST VALVE STUCK IN VALVE GUIDE.
